Mathematische Zeitschrift

, Volume 184, Issue 2, pp 283–286

Small cancellation conditions satisfied by one-relator groups

  • Stephen J. Pride


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Brodskii, S.D.: Equations over groups and groups with a single defining relator. Uspehi Mat. Nauk35, 4, 183 (1980) [Russian]Google Scholar
  2. 2.
    Burns, R.G., Hale, V.W.D.: A note on group rings of certain torsion-free groups. Canad. Math. Bull.15, 441–445 (1972)Google Scholar
  3. 3.
    Howie, J.: On locally indicable groups. Math. Z.180, 445–461 (1982)Google Scholar
  4. 4.
    Howie, J., Pride, S.J.: A spelling theorem for staggered generalized two-complexes, with applications (in press)Google Scholar
  5. 5.
    Lyndon, R.C., Schupp, P.E.: Combinatorial Group Theory. Ergebnisse der Mathematik und ihrer Grenzgebiete89. Berlin-Heidelberg-New York: Springer 1977Google Scholar
  6. 6.
    Newman, C.M.: Some aspects of one-relator groups. Thesis, University of Queensland 1968Google Scholar
  7. 7.
    Weinbaum, C.M.: On relators and diagrams for groups with a single defining relator. Illinois J. Math.16, 308–322 (1972)Google Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Stephen J. Pride
    • 1
  1. 1.Department of MathematicsUniversity GardensGlasgowScotland

Personalised recommendations